# SDR UIEA2016012000024

- Difficulty date: January 19, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 67,226 hours, 10,251 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B02025134M
- Part serial: TLS15036
- Condition: Bulged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MID FLAP UPPER TE PANEL, REAR EDGE FOUND SEVERAL AREAS BULGED.  RIGHT WING INBD MID FLAP REPLACEMENT.
